| Model Number |
6250V-MP |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the implant procedure, the hub of the catheter partially detached from the catheter while slitting.The physician expressed concern that the hub would completely detach, making slitting virtually impossible.The physician noted that this has been an issue more recently.The catheter was returned to the manufacturer, analyzed and tested out of specification.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated the catheter shaft was torn.The slitting was not slit on the center of hub of the delivery catheter.The mechanical operation of the catheter slitting showed a spiral slit.The mechanical operation of the catheter shaft was kinked/buckled.Visual analysis of the catheter indicated damage during use.The analyst noted the slitting showed not on the center of the hub causing spiral slit, and that led the catheter being cracked/torn.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.